Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The discriminant of a quadratic extension of an algebraic field

Author: Theresa P. Vaughan
Journal: Math. Comp. 40 (1983), 685-707
MSC: Primary 12A50; Secondary 12A25
Corrigendum: Math. Comp. 43 (1984), 621.
Corrigendum: Math. Comp. 43 (1984), 621.
MathSciNet review: 689482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be an algebraic field, and K an extension of F of degree 2. We describe a method for computing the relative discriminant D for K over F. We work out the details for the case when F is quadratic and give tables which yield D very easily. We also apply the method to one type of cubic field F, and give tables for it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50, 12A25

Retrieve articles in all journals with MSC: 12A50, 12A25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society